# SDR AUS20040074

- Difficulty date: January 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Stripped
- Location: Engine Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR DRIVE GEAR TEETH STRIPPED.
